Group photo
Author:
HAPPYCHANGES85's Photo HAPPYCHANGES85 SparkPoints: (2,078)
Fitness Minutes: (740)
Posts: 26
8/7/13 9:10 P

My SparkPage
Send Private Message
Reply
Im new to this group, but not new to bipolar difficulties. I could not agree more about the manic symptoms.....just coming down off a hypomanic episode and I am a mess....so yeah if its good, its gonna be bad later....stable is best but so elusive. I had my meds messed with about a month ago, took me off wellbutrin because we thought it was causing anxiety and in turn causing depression so the psychiatrist put me on Effexor....wow not a cool drug for me. Felt relaxed because I was numb....I believe literally. Quickly quit that med before I got hooked to that sluggy warm feeling that comes with nerve pills. Then in bipolar fashion thought I might could be stable on just my lamictal.....um no.....so starting my wellbutrin back and hoping it kicks in ASAP. So I can relate with all this so much. I hope all gets better for everyone.

Stay at home mommy and wife to a 1 yr old baby boy and a 2 1/2 yr old little girl. Student in the evenings. Bettering myself all day everyday.


 current weight: 234.6 
239
229.25
219.5
209.75
200
AYLAMAY SparkPoints: (8,453)
Fitness Minutes: (1,083)
Posts: 419
8/6/13 9:04 P

My SparkPage
Send Private Message
Reply
Hi,
Glad you are better, Just thought I would make a comment that increasing Cymbalta too much can send a bipolar into mania, but you are on Seroquel too--be careful! Don't get feeling too good! The Seroquel is what balances out the Cymbalta. Too little of it and too much Cymbalta could make for mania. Watch for the signs;
Increased energy
Sleeping less
Spending more time on "projects"
Spending more time on the computer-late into the night
Working extra shifts at work
"Needing" extra coffee--pots at a time
Feeling more sexy or sensual
Feeling like spending on big ticket items
Feeling like re-organizing
Feeling like getting up and going travelling

Mind you, I'm glad you're feeling good, but I have been doing this for 35 years, and I know what happens when the feeling good wears off.
Ayla

"Look for the positive in each day, even if some days you have to look a little harder"

-Unknown.


 current weight: 157.0 
166
162
158
154
150
JD6266 SparkPoints: (30)
Fitness Minutes: (0)
Posts: 10
8/6/13 8:28 P

Send Private Message
Reply
What kind of adjusting will your doc let you do?

JD6266 SparkPoints: (30)
Fitness Minutes: (0)
Posts: 10
8/6/13 8:26 P

Send Private Message
Reply
I don't do a lot of self med adjustments, but I did this time because my doc was on vacation for two weeks. The nurse said that no other doc would make adjustments and that I'd have to wait until my doc got back. The other docs would only make adjustments if I was suicidal. I had been feeling suicidal and my doc had made a small change, but over the past month I wasn't getting that much better. I still felt depressed and my short-term memory was starting to go. I just couldn't handle it anymore and made an executive decision. He had increased my Seroquel, so I decreased it and increased my Cymbalta. Now that I'm getting used to the change, I actually feel very well. Ironic, huh? All of the negative thoughts, hypersensitivity, irritability, heavy-headedness have all gone away. I celebrate these days when I feel well.

I've gotten to the point that I feel like I spend too many days feeling like crap and I'm going to try to minimize that as much as possible. This is my life. I wasn't willing to feel awful for another two weeks. It was a risk I was willing to take.

Some drugs I won't play with, like Lithium for example. That is too dangerous.

Sometimes I wonder how psych docs determine the drugs they put us on. It seems a little too arbitrary to me, but I obviously don't know how they do it.

Thanks for your concern!

ROSES17's Photo ROSES17 Posts: 11,847
8/6/13 5:54 P

My SparkPage
Send Private Message
Reply
You may need to talk with your doctor about changing your meds. It is not safe to do it on your own.

Lottie
Eastern North Carolina


 current weight: 266.0 
267
237.75
208.5
179.25
150
AYLAMAY SparkPoints: (8,453)
Fitness Minutes: (1,083)
Posts: 419
8/5/13 11:38 P

My SparkPage
Send Private Message
Reply
I can relate to changing meds, that it does funny things. But does your doctor know what you are doing? I have my doctor's permission to do a certain amount of adjusting. But some things he won't let me just do on my own, and we have been a "team" for eight years.

I hope your medication changes help you out, I know you are trying very hard to keep working.

"Look for the positive in each day, even if some days you have to look a little harder"

-Unknown.


 current weight: 157.0 
166
162
158
154
150
JD6266 SparkPoints: (30)
Fitness Minutes: (0)
Posts: 10
8/5/13 6:08 P

Send Private Message
Reply
I had to leave work early today because I got so mentally tired. Yesterday I decreased one med and increased another, so my brain is still adjusting. It bothers me when I can't work because of med changes.

Page: 1 of (1)  

Report Innappropriate Post

Other Living with Bipolar Disorder General Team Discussion Forum Posts

Topics:
Last Post:
9/28/2017 10:17:50 AM
3/2/2018 7:23:12 PM
12/6/2017 11:06:47 AM
10/1/2018 11:00:48 AM
11/17/2017 3:32:53 PM



Thread URL: https://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x1831x54409472

Review our Community Guidelines